# SDR IPXA2025032329386

- Difficulty date: March 3, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 65B0207076A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, R/H WING INBOARD AFT FLAP LOWER SKIN, 2 PLACE, (AGING A/C INSPECTION) (REPAIR).  REPAIR DENTS WITH AN ESISTING REPAIR ON THE LOWER SURFACE OF THE RH WING INBD FLAP I.A.W. UPS EO-93256-REQ1 REV.1 AND EGAT EI NO. F2025A57M-505 REV.1.   CONDITION CHECK IS SATISFACTORY.
